# SDR ANCF20230603005

- Difficulty date: February 28, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N230AC
- Make and model: Airbus A320-214
- Aircraft serial: 3667
- Aircraft time: 35,735 hours, 23,836 cycles
- Engine: Cfmint CFM565B43
- Engine time: 32,232 hours, 22,016 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Idg
- Part number: 740119H
- Part serial: 3853
- Condition: Unserviceable
- Location: Engrh
- Part time: 1,215 hours, 1,145 cycles
- Component: Integrated Driv, 740119H
- Component part number: 740119H
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PILOT REPORT
28.FEB.2023 WO 16'893'219=> IDG 2 OIL PRESS CAME OUT AT APROX 80 KTS
DURING TAKE OFF ROLL ECAM  IDG 2 OIL PRESS CAME OUT AT APROX 80 KTS, AS A RESULT THE TAKE OFF WAS REJECTED

ACTIONS TAKEN:
28.FEB.2023 WO 16'893'219=> THIS ITEM IS TRANSFERED TO DMI MEL 24-20-01-PROV 2 W/O 16893219 WAS PERFORMED MEL PROCEDURE 230-TSR-2023-02-641.

02.MAR.2023 WO 16'893'219=> IAW AMM 24-21-51-000/400-040-B REV 63, 01 FEB 2023 WAS REPLACED IDG ENG RH. PENDING OPERATIONAL TEST OF THE IDG.

02.MAR.2023 WO 16'893'219=> IAW AMM 24-21-00-720-041-A REV 63, 01-FEB-2023 OPERATIONAL TEST OF THE IDG DISCONNECT FUNCTION WAS PERFORMED. TEST OK. IAW AMM SUBTASK 24-21-51-720-067-A REV 63, 01-FEB-2023 CHECK FOR OIL LEAKS AND CHECK OF THE ELECTRICAL PROPERTIES WAS PERFORMED. TEST SATISFACTORY.
